# SDR HAL960132

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 862/864
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BULGED AND FASTENERS PULLED THROUGH SHOWING CORROSION UNDER SKIN AT LONGERON 43R AT FORWARD END OF FORWARD CARGO DOOR STATION 462 TO 474.  REMOVED CORROSION AND INSTALLED CLASS 1 DOUBLER PER ESO 7349, DATED 12/5/96.  (M)
